# SDR KCSA201402221011

- Difficulty date: February 22, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 100,905 hours, 19,926 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBD ANTI-ROTATION BRACKET ATTACH POINT REPAIR ANGLE WORN THRU.
